Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On approximate zeros and rootfinding algorithms for a complex polynomial


Author: Myong-Hi Kim
Journal: Math. Comp. 51 (1988), 707-719
MSC: Primary 65H05; Secondary 30C15, 65E05
MathSciNet review: 958638
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give criteria for a complex number to be an approximate zero of a polynomial f for Newton's method or for the kth-order Euler method. An approximate zero for the kth-order Euler method is an initial point from which the method converges with an order $ (k + 1)$ Also, we construct families of Newton (and Euler) type algorithms which are surely convergent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05, 30C15, 65E05

Retrieve articles in all journals with MSC: 65H05, 30C15, 65E05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1988-0958638-1
Article copyright: © Copyright 1988 American Mathematical Society